# SDR ABXA050324

- Difficulty date: November 28, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 44,027 hours, 43,985 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: 591412161
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FORWARD BOTTOM EDGE OF FORWARD ENTRY DOOR BELOW BOTTOM HINGE BRACKET.  REPAIRED CRACK PAN WITH REPAIR IAW DC9 SRM 52-05.
